Soft -Open Sets and Soft -Continuous Functions
Metin Akdag and
Alkan Ozkan
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We introduce soft -sets on soft topological spaces and study some of their properties. We also investigate the concepts of soft -continuous and soft -open functions and discuss their relationships with soft continuous and other weaker forms of soft continuous functions. Also counterexamples are given to show the noncoincidence of these functions.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (7)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/891341.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/891341.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:891341
DOI: 10.1155/2014/891341
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().